On singular boundary value problems for two-dimensional differential systems

B. L. Shekhter

Archivum Mathematicum (1983)

  • Volume: 019, Issue: 1, page 19-41
  • ISSN: 0044-8753

How to cite

top

Shekhter, B. L.. "On singular boundary value problems for two-dimensional differential systems." Archivum Mathematicum 019.1 (1983): 19-41. <http://eudml.org/doc/18102>.

@article{Shekhter1983,
author = {Shekhter, B. L.},
journal = {Archivum Mathematicum},
keywords = {two-dimensional system; singularities},
language = {eng},
number = {1},
pages = {19-41},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On singular boundary value problems for two-dimensional differential systems},
url = {http://eudml.org/doc/18102},
volume = {019},
year = {1983},
}

TY - JOUR
AU - Shekhter, B. L.
TI - On singular boundary value problems for two-dimensional differential systems
JO - Archivum Mathematicum
PY - 1983
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 019
IS - 1
SP - 19
EP - 41
LA - eng
KW - two-dimensional system; singularities
UR - http://eudml.org/doc/18102
ER -

References

top
  1. Tonelli L., Sull’equazione differenziale y " = f ( x , y , y ' ) , Ann. R. Scuola norm. super. Pisa, Sci. fis. e mat., 1939, 8, 75-88. (1939) MR1556818
  2. Epheser H., Über die Existenz der Lösungen von Randwertaufgaben mit gewöhnlichen, nichtlinearen Differentialgleichungen zweiter Ordnung, Math. Z., 1955, 61, N4, 435-454. (1955) Zbl0064.08602MR0069367
  3. Kiguradze I. T., Some singular boundary value problems for ordinary differential equations, (Russian), Tbilisi, Tbilisi Univ. Press, 1975. (1975) MR0499402
  4. Shekhter B. L., On a boundary value problem for two-dimensional discontinuous differential systems, (Russian), Proc. I. N. Vekua Inst. Appl. Math., 1980, 8, 79-161. (1980) Zbl0492.34014MR0650587
  5. Lezhava N. R., On the solvability of a nonlinear problem for a system of two differential equations, (Russian), Bull. Acad. Sc. Georg. SSR, 1972, 68, N 3, 545-547. (1972) MR0355173
  6. Krasnoselsky M. A., Perov A. I, Povolotsky A. I., Zabreiko P. P., Vector fields on the plane, (Russian), Moscow, Fizmatgiz, 1963. (1963) 
  7. Haгtman P., Ordinary differential equations, (Russian), Moscow, „Mir", 1970. (1970) MR0352574
  8. Gogiberidze N. V., Kiguradze I. T., Concerning the disconjugacy of second order singular differential equations, (Russian), Differentsiaľnye Uravneniya, 1974, 10, N 11, 2064-2067. (1974) Zbl0323.34027MR0357970

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.